# SDR SWIA200514901

- Difficulty date: April 20, 2005
- Submitted: April 21, 2005
- Operation: Air carrier
- Aircraft: N429SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7518
- Aircraft time: 10,539 hours, 8,258 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FO SIDE WINDSHIELD SHATTERED IN FLIGHT.   REPLACED RIGHT WINDSHIELD IAW 56-11-01. P/N OFF 601R33033-14  S/N OFF 01046H1005.
